# SDR SWAA2025021491237

- Difficulty date: January 29, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727D TO BS 767 AND RBL 22 WL 156 AFT CARGO COMPARTMENT 2025-91958<[01] ULTRASONIC EQUIPMENT USED P/N: 45 MG; S/N: 130063701; DUE DATE: 08-OCT-25;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 AND RBL 22 WL 156 AFT CARGO IAW B737-700 SRM 51-40-02 AND DRAWING# 146A7500 SHEET 157 REV:-. ?SEE INDIVIDUAL SIGN OFF BELOW?
